중독성 선종으로 방사성요오드 치료 후 발생한 그레이브스병 1예
Radioactive Iodine-Induced Graves’ Disease in a Patient with Toxic Adenoma
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
We report a rare case of radioactive iodine (RAI)-induced Graves’ disease in a patient with toxic adenoma. A 42-year-old woman presented with neck masses. A hot nodule was detected on a thyroid scan, which suggested toxic adenoma. She was treated with RAI. Three months after the treatment, she complained of thyrotoxic symptoms such as weight loss, palpitation, diarrhea, and menstrual irregularity. A new thyroid scan showed diffuse increased uptake, while the toxic adenoma previously detected was now a cold nodule. Moreover, an increased level of antibodies against the thyroid-stimulating hormone receptor was detected. These findings indicated Graves’ disease. Hence she was treated with anti-thyroid drug. This case serves as a reminder for physicians to consider RAI-induced Graves’ disease if thyrotoxicosis is noted after RAI treatment.
Abstract
We report a rare case of radioactive iodine (RAI)-induced Graves’ disease in a patient with toxic adenoma. A 42-year-old woman presented with neck masses. A hot nodule was detected on a thyroid scan, which suggested toxic adenoma. She was treated with RAI. Three months after the treatment, she complained of thyrotoxic symptoms such as weight loss, palpitation, diarrhea, and menstrual irregularity. A new thyroid scan showed diffuse increased uptake, while the toxic adenoma previously detected was now a cold nodule. Moreover, an increased level of antibodies against the thyroid-stimulating hormone receptor was detected. These findings indicated Graves’ disease. Hence she was treated with anti-thyroid drug. This case serves as a reminder for physicians to consider RAI-induced Graves’ disease if thyrotoxicosis is noted after RAI treatment.
참고문헌 (20)
- Cho BY, "Clinical thyroidology" (2010), Korea Medical Book Publisher
- Braverman LE, "Werner & Ingbar's the thyroid, a fundamental and clinical text" (2013), Lippincott Williams & Wilkins
- 이가희, "갑상선기능항진증의 진단 및 치료- 대한갑상선학회 합의안", International Journal of Thyroidology, 6(1), pp.1~11 (2013), 대한갑상선학회
- Chiovato L, "Appearance of thyroid stimulating antibody and Graves' disease after radioiodine therapy for toxic nodular goitre", Clin Endocrinol (Oxf), 40(6), pp.803~806 (1994)
- van Leussen JJ, "Graves' disease induced by Na(131)I therapy for toxic multinodular goitre", Neth J Med, 57(5), pp.194~197 (2000)
- Regalbuto C, "Appearance of anti TSH-receptor antibodies and clinical Graves'disease after radioiodine therapy for hyperfunctioning thyroid adenoma", J Endocrinol Invest, 22(2), pp.147~150 (1999)
- Orsolon P, "Appearance of Graves'-like disease following regression of autonomously functioning thyroid nodules. Two case reports", Minerva Endocrinol, 23(2), pp.53~56 (1998)
- Nishikawa M, "Coexistence of an autonomously functioning thyroid nodule in a patient with Graves' disease: an unusual presentation of Marine-Lenhart syndrome", Endocr J, 44(4), pp.571~574 (1997)
- Nygaard B, "Graves' disease and thyroid associated ophthalmopathy triggered by 131I treatment of non-toxic goiter", J Endocrinol Invest, 22(6), pp.481~485 (1999)
- Huysmans AK, "Autoimmune hyperthyroidism occurring late after radioiodine treatment for volume reduction of large multinodular goiters", Thyroid, 7(4), pp.535~539 (1997)
- Nygaard B, "Transition of nodular toxic goiter to autoimmune hyperthyroidism triggered by 131I therapy", Thyroid, 9(5), pp.477~481 (1999)
- Nygaard B, "Thyrotropin receptor antibodies and Graves' disease, a side-effect of 131I treatment in patients with nontoxic goiter", J Clin Endocrinol Metab, 82(9), pp.2926~2930 (1997)
- Meller J, "Incidence of radioiodine induced Graves' disease in patients with multinodular toxic goiter", Exp Clin Endocrinol Diabetes, 114(5), pp.235~239 (2006)
- Custro N, "Relapses of hyperthyroidism in patients treated with radioiodine for nodular toxic goiter: relation to thyroid autoimmunity", J Endocrinol Invest, 26(2), pp.106~110 (2003)
- Schmidt M, "Incidence of postradioiodine immunogenic hyperthyroidism", Graves' disease in relation to a temporary increase in thyrotropin receptor antibodies after radioiodine therapy for autonomous thyroid disease, 2006, pp.16(3), 281~288
- Bech K, "Immunological aspects of Graves' disease and importance of thyroid stimulating immunoglobulins", Acta Endocrinol Suppl (Copenh), 254, pp.3~38 (1983)
- Feldt-Rasmussen U, "A prospective study of the differential changes in serum thyroglobulin and its autoantibodies during propylthiouracil or radioiodine therapy of patients with Graves' disease", Acta Endocrinol (Copenh), 99(3), pp.379~385 (1982)
- Kay TW, "Graves disease induced by radioactive iodine", Ann Intern Med, 107(6), pp.857~858 (1987)
- Wallaschofski H, "Induction of TSH-receptor antibodies in patients with toxic multinodular goitre by radioiodine treatment", Horm Metab Res, 34(1), pp.36~39 (2002)
- Dunkelmann S, "Incidence of radiation-induced Graves' disease in patients treated with radioiodine for thyroid autonomy before and after introduction of a high-sensitivity TSH receptor antibody assay", Eur J Nucl Med Mol Imaging, 31(10), pp.1428~1434 (2004)
